# SDR DALA2022072005005

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 67,815 hours, 31,279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3257 - BRAKE - DURING TAXI OUT, AIRCRAFT LOST NORMAL AND ALTERNATE BRAKING, WITH AUTO BRK FAULT ECAM MSG. CORRECTIVE ACTION: FOUND BRAKE LINE DAMAGED. REPLACED LINE IN RIGHT MLG WHEEL WELL. LEAK CHECK GOOD. (9159614)
